MathSciNet Relay Station
MathSciNet bibliographic data
MR891583 (89d:53070) 53C12 (57R30 58A12 58G05)
Kamber, Franz W.; Tondeur, Philippe de Rham-Hodge theory for Riemannian foliations. Math. Ann. 277 (1987), no. 3, 415–431.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement